# SDR USAA920082032

- Difficulty date: November 10, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 61,620 hours, 27,543 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, W
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4519069 FLT NR 541 PHX-EEL BOTH OVERWING LIGHTS LT SIDE INOPERATIVE.  MX FOUND CONNECTORS FOR 5WN1 AND 6WN1 AT ROW 11 LT SWAPPED.  CORRECTED AND OPS CHECK WAS GOOD.
